# SDR CHQA200600062

- Difficulty date: May 14, 2006
- Submitted: May 15, 2006
- Operation: Air carrier
- Aircraft: N260SK
- Make and model: Emb EMB-145
- Aircraft serial: 145128
- Aircraft time: 17,508 hours, 13,617 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1317
- Condition: Inoperative
- Location: Exterior
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LEFT HAND WING EXTERIOR EMERGENCY LIGHT INOPERATIVE.  REMOVED AND REPLACED LEFT HAND OVERWING EMERGENCY LIGHT BULB IAW EMB 145 MM 30-50-10-4.  FUNCTION CHECKS GOOD.
